Medicine Overview of Anafebrin Tablet
Side effects of Anafebrin Tablet
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.
How to use Anafebrin Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. It is better to take Anafebrin 100mg Tablet with food.
How Anafebrin Tablet works
Anafebrin 100mg tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Anafebrin Tablet
Expert advice for Anafebrin Tablet
- It should be taken with food or milk to avoid getting an upset stomach.
- It can cause serious complications like stomach bleeding and kidney problems if taken for a long period of time.
- Anafebrin can raise your risk of blood clots, heart attack, or a stroke.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Special precautions for Anafebrin 100mg Tablet
Interaction with alcohol is unknown. Please consult your doctor.
WEIGH RISKS VS BENEFITS
Anafebrin 100mg Tablet is unsafe to use during pregnancy.+more
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor....
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of Anafebrin 100mg Ta+more
blet during lactation. Please consult your doctor....
It is not known whether Anafebrin 100mg Tablet alters the ab+more
ility to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react....
Anafebrin 100mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Anafebrin 100mg Tablet may be needed. Please consult your doctor.+more
Use of Anafebrin 100mg Tablet is not recommended in patients with severe kidney disease....
Use of Anafebrin 100mg Tablet is not recommended in patients with severe kidney disease.
Anafebrin 100mg Tablet is probably unsafe to use in patients+more
with liver disease and should be avoided. Please consult your doctor....
Severely interacts with other drugs like
Metacin Suursa Suspension, Agpar 125mg/5ml Suspension, Paracip 500mg Tablet, Dynapar AQ 1ml Injection
If you miss a dose of Nimesulide, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions for Anafebrin 100mg Tablet
Frequently asked questions for Nimesulide
Q. Is Anafebrin an antibiotic?
Anafebrin is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.
Q. Can I take Anafebrin with paracetamol?
Anafebrin and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.
Q. Does Anafebrin contain aspirin?
Anafebrin is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.
Q. Is Anafebrin safe?
Anafebrin is safe to use if taken at prescribed dose and duration as advised by your doctor.
Q. Can I take Anafebrin for headache?
Anafebrin can be taken for a headache only when advised by your doctor.
Q. Does Anafebrin make you drowsy (feeling sleepy)?
Anafebrin does not make you feel drowsy at prescribed doses. However, an overdose of Anafebrin can make you drowsy (feeling sleepy).
Q. Does Anafebrin contain sulphur?
No, Anafebrin does not contain sulphur.
Q. What does Anafebrin treat or used for?
Anafebrin is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.
Q. Can I take Anafebrin with ibuprofen?
Anafebrin can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>
Q. Can I take Anafebrin with aspirin?
Anafebrin can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Is Anafebrin safe?
Yes, Anafebrin is safe if taken for prescribed duration in prescribed doses as advised by your doctor.
Q. Is Anafebrin banned?
No, Anafebrin is not banned in India.
Q. Is Anafebrin safe during breastfeeding?
It is not known if Anafebrin is secreted in milk. So, any medicines containing Anafebrin are not to be used during breastfeeding.
Q. Is Anafebrin safe in pregnancy?
No, Anafebrin is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Anafebrin in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.
Q. Is Anafebrin safe in asthma?
Anafebrin is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.
Substitutes for Anafebrin Tablet
Nimprex 100mg Tablet
Seagull Pharmaceutical Pvt Ltd
Nam 100mg Tablet
Lincoln Pharmaceuticals Ltd
Nimtech 100mg Tablet
Macleods Pharmaceuticals Pvt Ltd
Nobel 100mg Tablet
Mankind Pharma Ltd
Nalgis 100mg Tablet
Veritaz Healthcare Ltd